# SDR V0XD201403130055

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,695 hours, 20,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL NR 2 FWD OF AVIONICS DOOR AT FS 364 CORRODED.  R & R NR 2 INTERCOSTAL WITH NEW SERVICEABLE PART, PART SH670-3207-3 IAW CRJ700 SRM 51-42-06, 51-42-21, 51-40-11 & CRJ700 AMM 20-70-00.
